Join the 'Micardis' group to help and get support from people like you.
We found 54 questions associated with the 'Micardis' topic.
Posted 29 Apr 2017 by • 1 answer
... but was not having any symptoms so stupidly went off it for 2 weeks. Now I am not sure if I am light headed from the Micardis or the blood pressure. Please advise
Posted 27 Nov 2016 by • 0 answers
I've been on Micardis 40mg for 10 weeks. Over the last few weeks I have been getting progressively tired, breathless and dizzy on standing. My BP drops from 120/ 80 to 98/60. I have increased stiffness and body aches. I have stopped taking the tablets yesterday. I had a similar response to the ...
Posted 7 Oct 2016 by • 0 answers
My dad suffers from back pain and I bought him some Meriva (Curcumin phytosome) to try and alleviate some discomfort, right now he's pretty reliant on NSAIDs, Ibuprofen mainly. He is also taking Micardis for blood pressure. There's a warning on the Micardis box that says not take it with ...
Posted 14 Apr 2016 by • 0 answers
Can Micardis 80mg be cut in half to get 40mg. My husband died and he took 80mg and I took 40mg. Nove
Posted 24 Jan 2014 by • 1 answer
... I have about 2 months of 80mg and would like to cut them in half to get my 40mg
Posted 26 Mar 2015 by • 1 answer
I'm afraid my blood pressure will be too low if I take my medicine tonight. I have a terrible cold, which I suspect may be the cause or a contributor to my low blood pressure. Should I skip my blood pressure medicines tonight?
Posted 10 Apr 2015 by • 2 answers
Posted 26 Oct 2014 by • 2 answers
My mom takes Micardis, but she has began to have muscular weakness and tiredness and currently her pressure is not high anymore, so she wants to stop taking it.
Posted 21 Feb 2015 by • 1 answer
My wife and I have been taking Micardis HCT 40mg/12.5mg for years. . Now my Insurance will not pay for it. Our Doctor have tryed difference drugs but nothing seems to work as well. There are less side affects with Micardis. I can take it and still work. The others pull me down. Is there any help ...
Posted 17 Jul 2014 by • 1 answer
Can anyone advise me as to whether I can alter the outcome of tinnitus or maybe change from my medications... Maxine
Posted 29 May 2012 by • 1 answer
I´m having ED problems. Is it normal? Can it be fixed by stopping using? How long micardis (telmisartan) stay on your system after you stop using?
Posted 26 May 2014 by • 1 answer
... puts both meds together in one tab.) Problem is I still have some Micardis (Telmisartan) 40 mg left from my earlier prescription so I was wondering if I can just buy some Amlodipine 5 mg and take those two stand-alone drugs to finish my stock? Thank you!
Posted 21 Jun 2012 by • 10 answers
... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. I do also take 3 other BP meds (micardis, clonidine and norvasc). I'd appreciate hearing from others who have experienced the same problem. Thank ...
Posted 8 Mar 2014 by • 1 answer
I have gone halfway bald since starting on Micardis 18 months ago. I have no thyroid problems as my physican tested me for that. I am also not thin so I did not think that was the problem. This all started with the Micardis.
Posted 13 Oct 2013 by • 2 answers
Over the past few days I have become disorientated, uncertain and over-anxious. This may have been caused by taking digoxin at the same time as I was ingesting Micardis and Vyorin. Can the panel advise if this is correct or am I experiencing the beginning of dementia?
Related Condition Support Groups
Micardis Patient Information at Drugs.com
- Micardis Information for Consumers
- Micardis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Micardis (detailed)